# SDR CA060726002

- Difficulty date: July 11, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 2292253850
- Condition: Failed
- Location: 1st Stage
- Part time: 254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT SHUTDOWN THE AIRCRAFT TO HOOK UP HIS WATER BUCKET, AFTER A SHORT TIME PERIOD OF APPROXIMATE 8 TO 10 MINUTES HE ATTEMPTED TO RESTART THE AIRCRAFT. THE STARTER WOULD NOT TURN THE ENGINE, A BORESCOPE WAS USED TO LOOK INSIDE THE ENGINE AND FOUND THAT THE 1ST STAGE TURBINE BLADE HAD RUBBED. THE M03 WAS THEN REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20060726002)
